Coldrex Junior C x 10 sachets, GlaxoSmithKline

GlaxoSmithKline

Sale price £16.99 Regular price £25.00

Tax included. Shipping calculated at checkout.
  • Coldrex Junior C GlaxoSmithKline Recommended for use in children from 6 to 12 years of age in the short-term treatment of the symptoms of influenza and cold. Coldrex Junior C contains paracetamol, phenylephrine hydrochloride and vitamin C (ascorbic acid).

Coldrex Junior C composition:

Active substances: paracetamol, phenylephrine hydrochloride, ascorbic acid. One sachet contains: 300mg paracetamol, 5mg phenylephrine hydrochloride, 20mg ascorbic acid and auxiliary substances: sodium saccharin, sodium cyclamate, citric acid, sodium citrate, corn starch, sucrose, anhydrous colloidal silica, lemon flavor 610399E, curcumin (E100).

Operation Coldrex Junior C:

A comprehensive drug for use in the symptomatic treatment of influenza and cold. Coldrex Junior C combats fever, chills, runny nose, and a sore throat and headache. Paracetamol, phenylephrine hydrochloride responds to pain and antipyretics, reduces the severity of runny nose and makes breathing easier. Vitamin C supports the body during infection. The drug is a powder for preparing a lemon-flavored warming drink.

Application:
Coldrex Junior C indicated for symptomatic, short-term treatment of colds and flu, which are associated with fever, chills, headache, rhinitis and sore throat. For children from 6 to 12 years old.

Additional information:
Keep out of reach of children at room temperature. Use of the drug in pregnant and breast-feeding women should be consulted with a doctor. The drug contains sucrose (1.9g of sucrose in one sachet), therefore caution should be exercised in people with diabetes and people with intolerance to some sugars.

Contraindications:
Do not use in case of hypersensitivity to any component of the medicinal product. Do not use below 6 years of age. Do not use in the event of severe liver or kidney failure, zidovudine or monoamine oxidase inhibitors (and also two weeks after discontinuing MAO inhibitors). Do not use simultaneously with other drugs that contain paracetamol or substances reducing nasal congestion, as well as other preparations for flu and cold.

Side effects:
The use of the drug is associated with the risk of side effects. If you experience the following side effects, stop using the medicine immediately and consult your doctor: (very rarely, rarely) - an allergic reaction (rash, itching of the skin, difficult breathing, swelling of the lips, tongue, throat or face); skin rash, skin exfoliation, mouth ulcers; breathing problems (especially when similar difficulties occurred after using acetylsalicylic acid or other non-steroidal anti-inflammatory drugs, bruises, bleeding of unknown cause, loss of vision, unusual fast heart rate, irregular heartbeat, problems with passing urine, urinary retention; liver function Other side effects: (very rarely) - headache, dizziness,

Dosage of Coldrex Junior C sachets:

Use as directed by your doctor or as recommended on the leaflet. Children from 6 to 12 years old: give one sachet every 4 hours, up to 4 times a day. The content of the sachet should be dissolved in hot water (about half a glass), if necessary you can add cold water or sweeten the solution. Consult your doctor if symptoms persist after three days.